# SDR N6WA2021062206

- Difficulty date: June 22, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N571GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10116
- Aircraft time: 40,516 hours, 30,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Service Door Sil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM NRWO# 25776-399 SVC DOOR SILL HAS CORROSION THREE AREAS. R&R SERVICE DOOR SILL IAW CRJ 700 SRM 51-42-06
